Skip to Content

Join the 'Patch' group to help and get support from people like you.

Patch Questions (Page 7)

 Clear

We found 835 questions associated with the 'Patch' topic.

Xulane - can I put waterproof tape over my patch?

Posted 21 Aug 2016 by crazygirl6988 0 answers

After 3 patches I cannot seem to get them to stick properly for the life of me so I decided to put waterproof tape over them. is this okay ?

What is the half life of Butrans in the body I'm on 5 patch?

Posted 9 Aug 2016 by here again 1 answer

I have COPD & it is effecting my breathing

Should I be worried?

Posted 27 Aug 2016 by koberonderos 0 answers

A small patch of red/pink blotchy dots appeared on my left thigh that are flat and aren't itchy or painful.. I'm 18 male

What is Neupro...transdermal patch?

Posted 18 Aug 2016 by Clhusband 1 answer

Xulane - Had anyone had a reaction to this?

Posted 24 Aug 2016 by Rebeccapullen 0 answers

I have had the patch for 2 years now an during the duration of this my face has broke out in a horrible rash 3 different times so I stopped wearing the patch an haven't experienced it again just wondering if anyone else has had it happen bcI don't want to be off it unless it is the cause.

Ortho Evra - I have been using the patch for 6 months now, this month I went on holiday and forgot?

Posted 27 Jul 2016 by analena12 0 answers

... my patch at home and I just finished my brake week where I get my period..my day to put it on is Monday and today is Thursday but I have no patch on..I have the patch in my hand now but if I put it on would it still work even though I missed 2 days?

Neupro - How is this good for me or what is expected on this drug?

Posted 1 Aug 2016 by LindaJMichie 2 answers

I have been on the Neupro patch (1mg) for 2 nights. Last night on had extreme movement until 11 p.m. When I woke up (both mornings) I have had blurred vision, headache, nausea (not extreme) dizzy. Yesterday I really could not function (in a fog) until the afternoon. My 34 yr old son said I looked ...

Ortho Evra - I've been on the patch for about 10 months now. I'm at the end of my 2nd week with my?

Posted 9 Jul 2016 by Angierios82 0 answers

... 2nd patch and I'm spotting, this is the first time this has happened. IVe been normally up until now. I'm not due for my period for about another 2 weeks or so. What does this mean? Could I be pregnant or is this just a one time thing?

Xulane - When you take the patch off what does your skin under it look like?

Posted 5 Aug 2016 by Alphachiomega 0 answers

When I take mine off the skin under it is very pink and puffed up, it's very itchy around the area. I try my best not to touch it and to see how long it takes before the skin goes back to normal. I have placed it on my thigh and my butt I moved it around the first 3 patches to see what works ...

Rivastigmine - My sister who has severe dementia and has a 9.5 patch on every day the mental health?

Posted 9 Aug 2016 by Anne Millington 0 answers

... team have taken her off it and are monitoring her over the next few weeks,is there any danger of taking it off her or would it have been better just to reduce the dosage.she has been off it for 2 days now and I've noticed a change in that she's talking more and is more awake,what are ...

Neupro - It works great for my RLS. Unfortunately I have begun having trouble with itching and?

Posted 30 Jul 2016 by J J Grandma 1 answer

... burning the day after the patch is removed and it stays irritated for several days. Has anyone else experienced this? Is there anything I can do that will help?I do not want to stop using it. Thank you

Ortho Evra - A put a patch on july 5th and changed it on the july 12th. But I took it out on the?

Posted 18 Jul 2016 by adsiv 0 answers

... 14th and never put it back on. On the 17th i was bleeding just a tiny bit and today (july 18th) i started to bleed more. What does it mean? Am i pregnant?

I fell down yesterday. I have scrapes on my face this morning. They are scabbig up now. My questio?

Posted 25 Jul 2016 by GP54 1 answer

What OTC products can I use on my face so that these marks will not leave a scar or dark patch when they heal. I would appreciate if you give brand names on these products because I do not have a clue. Thank you

Page 1 2 ...5 6 7 8 9 ... Next

Ask a Question

Search this Group